# SDR ASOA201708271865

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R SPLICE JOINT SEGMENT CORRODED BTW FS 328-338. REMOVED AND REPLACED STR SPLICE SEGMENT PER SRM 51-42-06-001-001-A01 AND 51-25-00-001-001 A01 P/N-SH670-32429-4 DRAWING SH670-32429
